Alert archive / New Mexico / Red Flag Warnings in 2018

Red Flag Warning 15, NWS Albuquerque, NM

March 3, 20187 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 3, 2018, 6:32 AM MST for 7 counties in New Mexico. It took effect at Mar 4, 2018, 9:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2018, 6:32 AM MST (13:32 UTC)
In effect from
Mar 4, 2018, 9:00 AM MST
Expired
Mar 4, 2018, 7:00 PM MST
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3348 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

256 
WWUS85 KABQ 031332
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
632 AM MST Sat Mar 3 2018

...RED FLAG WARNING TODAY 11 AM TO 7 PM ALONG AND EAST OF THE 
CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK DUE TO STRONG WIND AND LOW 
HUMIDITY...

...RED FLAG WARNING SUNDAY MID MORNING UNTIL EARLY EVENING ALONG 
AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK, AND IN THE 
MIDDLE RIO GRANDE VALLEY, DUE TO STRONG WIND AND LOW HUMIDITY...

.Winds will re-strengthen on today and more-so on Sunday as an 
upper level low pressure system passes north of New Mexico and a 
surface trough deepens in the lee of the southern Rockies. 
Humidity will also plummet, as temperatures rise a few to around 
15 degrees above normal, and Haines Indices reach 5 in many 
places. The strongest winds are expected Sunday when gusts to 50 
mph will be common, except for gusts potentially over 60 mph along
and east of the Sangre de Cristo Mountains.

NMZ103-104-107-108-040200-
/O.UPG.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/
/O.NEW.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
/O.EXT.KABQ.FW.W.0014.180303T1800Z-180304T0200Z/
Northeast Highlands-Northeast Plains-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
632 AM MST Sat Mar 3 2018

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 9 AM to 7 PM MST Sunday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Along and east of the central mountain chain
  from late morning until early evening today, and from mid
  morning until early evening on Sunday. The most widespread
  critical conditions will occur during the mid to late 
  afternoon on Sunday. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40
  mph today. From 25 to 40 mph with gusts to 50 mph on Sunday,
  when winds will shift out of the west during the late afternoon.
  Gusts may reach over 60 mph across the Northeast Highlands on
  Sunday.
 
* RELATIVE HUMIDITY...Minimum values ranging from around 7 to 15 
  percent each day. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning for Saturday.

Please advise the appropriate officials or fire crews in the 
field of this Red Flag Warning for Sunday.

&&

$$

NMZ106-040200-
/O.UPG.KABQ.FW.A.0012.180304T1600Z-180305T0300Z/
/O.NEW.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
Middle Rio Grande Valley-
632 AM MST Sat Mar 3 2018

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 9 AM to 7 PM MST Sunday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Middle Rio Grande Valley including Albuquerque
  Sunday from mid morning until early evening. The most critical 
  conditions will occur during the mid to late afternoon. 

* 20 FOOT WINDS...West 20 to 35 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...Around 9 to 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

44
4 follow-up statements
807 
WWUS85 KABQ 032120
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
220 PM MST Sat Mar 3 2018

...RED FLAG WARNING TODAY THROUGH 7 PM ALONG AND EAST OF THE 
CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK DUE TO STRONG WIND AND LOW 
HUMIDITY...

...RED FLAG WARNING SUNDAY BETWEEN 9 AM AND 7 PM ALONG AND EAST 
OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK, AND IN THE MIDDLE 
RIO GRANDE VALLEY, DUE TO STRONG WIND AND LOW HUMIDITY...

.Winds have re-strengthened this afternoon and critical fire
weather conditions will persist through early evening. Winds will
be even stronger on Sunday as an upper level low pressure system 
passes north of New Mexico and a surface trough deepens in the lee
of the southern Rockies. The strongest winds are expected across
northeast New Mexico where gust between 50 and 60 mph will be
common. Like today, humidity will also plummet, as temperatures 
rise a few to around 15 degrees above normal, and Haines Indices 
reach 5 in many places. 

NMZ103-104-107-108-040200-
/O.CON.KABQ.FW.W.0014.000000T0000Z-180304T0200Z/
/O.CON.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
Northeast Highlands-Northeast Plains-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
220 PM MST Sat Mar 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
SUNDAY...

* AREA AND TIMING...Along and east of the central mountain chain
  through early evening today, and from mid morning until early
  evening on Sunday. The most widespread critical conditions will
  occur during the afternoon on Sunday. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40
  mph today. Southwest 25 to 40 mph with gusts between 50 and 60
  mph on Sunday, becoming west during the late afternoon. Highest
  gusts are expected across the Northeast Highlands on Sunday.
 
* RELATIVE HUMIDITY...Minimum values ranging from around 7 to 15
  percent today, and 5 to 12 percent on Sunday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning for Saturday.

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning for Sunday.

&&

$$

NMZ106-040200-
/O.CON.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
Middle Rio Grande Valley-
220 PM MST Sat Mar 3 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
SUNDAY...

* AREA AND TIMING...Middle Rio Grande Valley including 
  Albuquerque Sunday from mid morning until early evening. The 
  most critical conditions will occur during the mid to late 
  afternoon. 

* 20 FOOT WINDS...Southwest to west 20 to 35 mph with gusts up to
  45 mph.

* RELATIVE HUMIDITY...Around 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

34
271 
WWUS85 KABQ 040136
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
636 PM MST Sat Mar 3 2018

...RED FLAG WARNING SUNDAY BETWEEN 9 AM AND 7 PM ALONG AND EAST 
OF THE CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK, AND IN THE MIDDLE 
RIO GRANDE VALLEY, DUE TO STRONG WIND AND LOW HUMIDITY...

.While winds are starting to diminish. the critical fire weather 
conditions are only abating for a temporary period. Winds aloft
will strengthen overnight into Sunday as an upper level low 
pressure system passes north of New Mexico and a surface trough 
deepens in the lee of the southern Rockies. The strongest winds 
are expected across northeast New Mexico where gust between 50 and
60 mph will be common. Like today, humidity will also plummet, as
temperatures rise 5 to 15 degrees above normal, and Haines 
Indices reach 5 in many places.

NMZ103-104-107-108-041400-
/O.EXP.KABQ.FW.W.0014.000000T0000Z-180304T0200Z/
/O.CON.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
Northeast Highlands-Northeast Plains-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
636 PM MST Sat Mar 3 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
SUNDAY...

* AREA AND TIMING...Along and east of the central mountain chain
  from mid morning Sunday until the early evening. The most 
  widespread critical conditions will occur during the afternoon 
  on Sunday. 

* 20 FOOT WINDS...Southwest 25 to 40 mph with gusts between 50 
  and 60 mph on Sunday, becoming west during the late afternoon. 
  Highest gusts are expected across the Northeast Highlands on 
  Sunday. 

* RELATIVE HUMIDITY...Minimum values ranging from 3 to 12 percent
  on Sunday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the 
field of this Red Flag Warning for Sunday.

&&

$$

NMZ106-041400-
/O.CON.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
Middle Rio Grande Valley-
636 PM MST Sat Mar 3 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
SUNDAY...

* AREA AND TIMING...Middle Rio Grande Valley including 
  Albuquerque Sunday from mid morning until early evening. The 
  most critical conditions will occur during the mid to late 
  afternoon. 

* 20 FOOT WINDS...Southwest to west 20 to 35 mph with gusts up 
  to 45 mph. 

* RELATIVE HUMIDITY...Around 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning for Sunday.

&&

$$
587 
WWUS85 KABQ 041344
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
644 AM MST Sun Mar 4 2018

...RED FLAG WARNING TODAY 9 AM TO 7 PM ALONG AND EAST OF THE 
CENTRAL MOUNTAIN CHAIN BELOW SNOWPACK, AND IN THE MIDDLE RIO 
GRANDE VALLEY, DUE TO STRONG WIND AND LOW HUMIDITY...

.The recent stretch of critical fire weather conditions will peak
today as winds strengthen, minimum humidities drop into the low
teens and single digits, temperatures rise 5 to 17 degrees above
normal and Haines Indices reach 5 in many places. Gusts from 40 to
50 mph will be common, except near 60 mph in the Northeast
Highlands. There will be a gusty wind shift out of the west and
northwest as a Pacific cold front reaches the central mountain
chain around sunset. 

NMZ103-104-106>108-050200-
/O.CON.KABQ.FW.W.0015.180304T1600Z-180305T0200Z/
Northeast Highlands-Northeast Plains-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
644 AM MST Sun Mar 4 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* AREA AND TIMING...Along and east of the central mountain chain,
  and in the Middle Rio Grande Valley, from mid morning until
  early evening. The most critical conditions will occur during
  the afternoon. 

* 20 FOOT WINDS...Southwest 25 to 40 mph with gusts between 50 and
  60 mph, shifting out of the west and northwest in the Middle Rio
  Grande Valley and along the central mountain chain around sunset.
  Highest gusts are expected across the Northeast Highlands. 

* RELATIVE HUMIDITY...Minimum values ranging from 6 to 15 percent.
 
* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

44
918 
WWUS85 KABQ 050158
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
658 PM MST Sun Mar 4 2018

NMZ103-104-106>108-050300-
/O.EXP.KABQ.FW.W.0015.000000T0000Z-180305T0200Z/
Northeast Highlands-Northeast Plains-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
658 PM MST Sun Mar 4 2018

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

While brisk west to northwest winds will continue behind a Pacific
cold front this evening, relative humidity values will slowly
increase through the late evening and widespread critical fire
weather condtions are no longer anticipated.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 3, 4:27 AM MST, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 3, 4:27 AM MST, 2 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
427 AM MST Sat Mar 3 2018

.AVIATION...
12Z TAF CYCLE
Models continue to depict low clouds forming MVFR or IFR conditions
early this morning mainly east of the Pecos River and from the
Caprock southward. Portales and Clovis will likely be impacted, but
probably not ROW. The low level moisture will be scoured out as south
and southwest winds strengthen during the late morning and become
gusty in the afternoon. Models depict low clouds returning to the
same area late Saturday night into Sunday morning. Otherwise, a broad
area of cirrostratus clouds are forecast to pass from west to east
across the forecast area tonight. The clouds will be out of the way
in time for ample atmospheric mixing to develop for a strong wind
event on Sunday.

44

&&

.PREV DISCUSSION...321 AM MST Sat Mar 3 2018...
.SYNOPSIS...
Dry, mild, and windy weather will impact New Mexico this weekend.
Fire danger will be high Saturday and Sunday and Red Flag Warnings
are in effect for many areas. Sunday will be the windiest day with
widespread southwest wind gusts between 45 and 55 mph. A few spots
across eastern New Mexico may gust over 60 mph Sunday. Meanwhile, a
strong cold front will move into western New Mexico Sunday afternoon
with rain and snow showers around the northern high terrain. Monday
will be colder across the area with temperatures 5 to 10 degrees
below normal. Cool temperatures will linger into Tuesday before a
warming trend begins Wednesday and Thursday.

&&

.DISCUSSION...
CIRA layered PW loops show low level moisture increasing northward
from west TX into southeastern NM. 09Z surface dewpoints are in the
mid 30s and there is slight potential for low cigs and patchy fog
south and east of a line from KROW to KCVS. The latest HRRR Bufkit
profiles are however trending less bullish with this scenario.

Mid and upper level PW layers are exceptionally dry ahead of an
upper wave approaching from the west. This dry airmass along with
strengthening winds aloft will generate critical fire weather today
and especially Sunday. 00Z GFS 700-500mb layer winds of 40 to 65 kt
will cross over NM Sunday with a 993mb surface low deepening over
eastern Colorado. Widespread windy conditions are expected with the
potential for high winds east of the central mt chain. Confidence is
high enough over parts of northeastern NM for a High Wind Watch.

Sufficient mid level moisture and orographic forcing along a cold
front will help spread rain and snow showers into northwestern NM
Sunday afternoon. Mainly trace amounts of precip are expected for
most of the area with strong winds enhanced by passing virga. Winds
will turn to the northwest Sunday night as a strong cold front moves
through NM. 700mb layer temps fall to near -10C north of the I-40
corridor for Monday. This will trend temps below normal with winds
making for a blustery day. Low temps Sunday night and Monday night
will be the coldest of the week with lots of teens and 20s.

Northwest flow aloft will become more zonal into the remainder of
next week as a weak H5 ridge slides through the northern Baja. This
will generate a slow warming trend over NM with temps above normal
by Thursday. Models do indicate thicker patches of high clouds will
move across the state in this pattern and winds are not looking all
that strong for now.

Guyer

&&

.FIRE WEATHER...
...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS CONTINUES
TODAY AND SUNDAY...

Critical fire weather conditions will expand in coverage to most
places along and east of the central mountain chain (below
significant snowpack) today. Humidities even came down in Roosevelt
County, which had previously been excluded from today's Red Flag
Warning. The humidity forecast is still a hair above critical
thresholds in Curry County for this afternoon.

The most critical conditions of this extended stretch will occur on
Sunday as humidities fall further across the east, winds strengthen
areawide, and Haines in the 4-5 range linger across the east. An
upper level low pressure system will pass north of NM Sunday and
Sunday night steering the jet stream over our state. In addition, a
lee trough already in place will deepen into a 993 mb (or so)
surface low in eastern CO. As a result, west and southwest surface
wind gusts will commonly vary from 40 to 50 mph across the forecast
area on Sunday, except potentially around 60 mph along and just east
of the Sangre de Cristo Mountains. The Middle Rio Grande Valley is
also included in Sunday's Red Flag warning since that area will join
the east with above normal temperatures, strong winds and low
humidities. West and north of the Middle Rio Grande Valley, a
Pacific cold front will arrive from the northwest on Sunday causing
temperatures to fall below normal and humidities to climb above
critical thresholds (at least along and west of the Continental
Divide). There will be some locally critical fire weather conditions
along the east slopes of the West Central and Northwest Highlands,
and in the Santa Fe and Espanola areas, Sunday afternoon. Rain and
snow showers are expected across northwest areas Sunday afternoon,
with some light snow accumulation possible in the Tusas Mountains.

In the wake of Sunday's cold front, high temperatures will cool
below normal on Monday and Tuesday. Despite the cool temperatures,
minimum humidities are expected to fall below critical thresholds
most places on Monday and Tuesday. In addition, the tail end of a
speed maximum in the polar jet will linger over the forecast area on
Monday with gusty winds and locally critical fire weather conditions
in each zone except the West Central Highlands. The broadest area of
critical conditions will be from Clines Corners eastward across
Guadalupe County. In addition, areas of poor ventilation are
forecast to develop in the West Central and Northwest Highlands west
of the Continental Divide on Monday and Tuesday. Pockets of poor
ventilation are also expected to stretch from Roosevelt County to
around Capulin and Las Vegas Tuesday as winds weaken.

A ridge of high pressure will cross the Desert Southwest from the
west Wednesday and Thursday.  High temperatures will trend above
normal in the west Wednesday and the east as well Thursday. A lee
trough may try to develop again by Thursday afternoon causing winds
to become gusty in the east.  Winds could become breezy in a lot of
places on Friday as an upper level low pressure system approaches
the west coast and a shortwave trough passes north of NM. This could
return at least locally critical fire weather conditions to the
eastern plains.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM this morning to 7 PM MST this evening
for the following zones... NMZ103-104-107-108.

Red Flag Warning from 9 AM to 7 PM MST Sunday for the following
zones... NMZ103-104-106>108.

High Wind Watch from Sunday morning through Sunday evening for the
following zones... NMZ513>515-527>529.

&&
Hazardous weather outlook, Mar 3, 3:19 AM MST, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
319 AM MST Sat Mar 3 2018

NMZ501>540-041200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
319 AM MST Sat Mar 3 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A Red Flag Warning is in effect from 11 AM to 7 PM MST today for much
of eastern NM where low humidity combined with strong winds and above
normal temperatures will create critical fire weather conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Red Flag Warning is in effect from 9 AM to 7 PM MST Sunday for much
of central and eastern NM where low humidity combined with strong
winds and above normal temperatures will create critical fire weather
conditions. A High Wind Watch is in effect for parts of the Sangre
de Cristo Mountains eastward across the Interstate 25 corridor Sunday
where southwest winds may gust over 60 mph.

.SPOTTER INFORMATION STATEMENT...

Contact your local law enforcement at 911 and the National Weather
Service at 1.888.386.7637 to report wildfire outbreaks.

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:23 AM MSTHigh Wind WatchABQ11 hr
Mar 3, 2:43 PM MSTHigh Wind WarningABQ38 hr

Nearby

Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.